# SDR ARWA20030605

- Difficulty date: June 5, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 78,769 hours, 26,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INSPECTION THE FOLLOWING WAS FOUND, FORWARD ENTRY DOOR FRAME, BOTTOM AFT CORNER HFEC INSPECTION REVEALED .1250 INCH CRACK.  ACCOMPLISHED REPAIRS AT FORWARD ENTRY DOOR AFT LOWER CORNER IAW SB 53-075 AND DRAWING NR SR08530021.
